标题:Analytical and numerical solutions of time fractional anomalous thermal diffusion equation in composite medium
作者:Jiang, Xiaoyun;Chen, Shanzhen
作者机构:[Jiang, X] School of Mathematics, Shandong University, China;[ Chen, S] School of Mathematics, Shandong University, China
通讯作者:Jiang, XY
通讯作者地址:[Jiang, XY]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:Zeitschrift fur Angewandte Mathematik und Mechanik
出版年:2015
卷:95
期:2
页码:156-164
DOI:10.1002/zamm.201300074
关键词:Fractional heat conduction;composite medium;finite integral transform;numerical simulation
摘要:In this paper, we set up a time fractional thermal diffusion equation in one-dimensional composite medium. Analytical and numerical methods are proposed to solve the equation of fractional thermal diffusion in M-layers composite medium. To illustrate the effectiveness of the method, a time fractional heat flow equation of two layers is considered. Numerical results show that the proposed methods are accurate and efficient. The classical heat conduction problem in one-dimensional composite medium can be regarded as particular cases of this paper. The proposed method can be developed for different situations to calculate anomalous diffusion problems in composite medium. (C) 2013 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
收录类别:SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:5
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84921788690&doi=10.1002%2fzamm.201300074&partnerID=40&md5=4aeec88c4d108cbe12c9ae8919eba4cc
TOP